# SDR AU971382

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2460 · DC Power Distribution System
- Part: Socket
- Part number: SG62
- Condition: Melted
- Location: Dc Power Distrib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 4L VACUUM CLEANER ELECTICAL SOCKET BURNT AND MELTED. SUSPECT CAUSED BY EXCESSIVE CURRENT DRAW FROM WHATEVER DEVICE HAD BEEN PLUGGED IN AT THE TIME. IN ADDITION THE DEVICE HAD NOT BEEN MAKING FULL CONTACT WITH THE SOCKET FINGERS.
